MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION
Model Number DD15
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient said she¿s been having problems with the purewick.She said there are spots of blood on the wick, her labia feels abraded and sore, and it feels like the wick is suctioning on her labia, pinching it.She has spoken with her doctor about this.No medical intervention reported.Per follow up on (b)(6) 2020, the customer switched to silicone wicks, and she feels like the suction was higher.

Brand Name
PUREWICK DRYDOC STATION
Common Device Name
DRYDOC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key9612322
Report Number1018233-2020-00460
Device Sequence Number19551109
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDD15
Device Catalogue NumberDD15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date02/05/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown